# SDR USA2009F00000

- Difficulty date: February 13, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N964UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102AW1AF
- Condition: Burned
- Location: Tat
- Part time: 1,221 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ENROUTE, ON CLIMB OUT, THROUGH 8,000 FT, THE AUTO THROTTLE DISCONNECTED WITH AT FAIL, AOA LIMIT FAIL, TAT 1 FAIL EICAS MESSAGES.  WITHIN MINUTES, AN ELECTRICAL ODOR BECAME EVIDENT IN THE COCKPIT.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED A BURNED TAT 1 PROBE.  ADDITIONAL, THE NR 1 ADS WAS ALSO REPLACED.  (K)
